First passage times for general sequences of random vectors: a large deviations approach

Research output: Contribution to journalJournal articlepeer-review


  • FPT.pdf

    Accepted author manuscript, 364 KB, PDF document

Original languageEnglish
JournalStochastic Processes and Their Applications
Issue number1
Pages (from-to)97-130
Number of pages34
Publication statusPublished - 1998
Externally publishedYes

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 32221454